# SDR UPS01834911

- Difficulty date: February 9, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, NOSE GEAR DOWN GREEN LT EXTINGUISHES.  DOOR NOT LATCHED LIGHTS COME ON WHEN NOSE WHEEL STEERING IS ACTIVATED AND RELEASED TO NEUTRAL POS D208866.  TRANSFERRED TO UPS NR 215073.  ONE TIME FERRY FLT FROM ATL TO SAT (DHC) FOR REPAIR ON NOSE & MAIN GEAR FAULTS.
